# SDR AALA202306266778

- Difficulty date: May 11, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N9013A
- Make and model: Airbus A319-115
- Aircraft serial: 5827
- Aircraft time: 26,190 hours, 12,385 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cap
- Part number: 38633742
- Condition: Leaking
- Location: Zone 100 - Fuse
- Component: Apu, Hnywl, 1319A
- Component part number: 38007081
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: BOTH PILOTS SMELLED TOXIC FUMES- MUSTY ODOR FOR MOST OF FLIGHT. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU. **SUPPLEMENTAL REPORT FOR AALA202305156778: MAINTENANCE FOUND THE APU OIL FILLER CAP LEAKING OIL AND THE APU FUEL CONTROL UNIT LEAKING OIL. (AALA202306267794) MAINTENANCE REPLACED THE OIL FILLER CAP AND THE FUEL CONTROL UNIT. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED ** (CLOSED)
